RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 2  


Multiplicative maps of ordered Jordan algebras
Sh. A. Ayupov, A. A. Adizov, V. N. Zhelyabin
3
On sufficient conditions for the positive solvability of the Riemann–Hilbert problem
A. A. Bolibrukh
9
Integrable billiards on surfaces of constant curvature
S. V. Bolotin
20
Behavior of solutions of semilinear parabolic equations as $x\to\infty$
A. L. Gladkov
29
Completion of invariant locally nilpotent subgroups of fully ordered groups
S. A. Gurchenkov
35
Structure of ultrapowers on abelian groups over $\omega$
A. M. Ivanov
40
Tensor invariants of quasihomogeneous systems of differential equations, and the Kovalevskaya–Lyapunov asymptotic method
V. V. Kozlov
46
Hierarchical lattice constructions
S. M. Kozlov, L. A. Malozemov
53
Stability of the autooscillations of the telegraph equation, bifurcating from an equilibrium state
A. Yu. Kolesov
59
Induced automorphisms of $L_3(\pi)$
Yu. V. Muranov
66
Extrinsic spheres in a symmetric space
Yu. A. Nikolaevskii
72
Uniqueness of a solution of the inverse problem for the evolution equation and application to the transport equation
A. I. Prilepko, I. V. Tikhonov
77
Subchain semirelatives
L. A. Skornyakov
88
Distributive monoid algebras
A. A. Tuganbaev
101
Asymptotic expansions of some arithmetic sums
A. S. Fainleib
109
Continuality of the set of maximal superintuitionistic logics with the disjunction property
A. V. Chagrov
117
Boundary equations in the problems of the dynamics of piecewise-homogeneous elastic media
I. Yu. Chudinovich
124
Construction of successive approximations to optimal control of stochastic quasilinear integral-functional equations
L. E. Shaikhet
129
Explicit construction of elements of the ring $S(n,r)$ of invariants of $n$-ary forms of degree $r$
F. F. Èfendiev
139

Brief Communications
Optimization of the normalizing transformation of a poisson process for the estimation of a confidence interval of a nonrandom deviation
B. V. Bakharev, A. È. Kovalev
144
Quasiclassical asymptotics of eigenvalues op elliptic systems of differential operators on compact manifolds
K. Kh. Boimatov
146
Classes of regular and singular boundary problems
Yu. A. Konyaev
149
An estimate of the entropy of a class of $Z^2$-actions
V. V. Ryzhikov
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019